# SDR 20001114SH003

- Difficulty date: August 26, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N630AJ
- Make and model: Airbus A320-214
- Aircraft serial: 630
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Nr 1 & 2 Ecam
- Part time: 5,552 hours, 3,770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT JM 090 - DURING CLIMB, ECAM SHOWED ''FLIGHT CONTROL ALTERNATE LAW''.  ECAM PROCEDURE PERFORMED, AIRCRAFT LANDED.  AFTER LANDING, SEC NR 1 AND NR 3 AND ADIRU NR 1 AND NR 3 WERE INTERCHANGED, BUT NIL FIX.  THE AIRCRAFT WAS DE-POWERED AND THE WARNING DISAPPEARED AFTER POWER-UP.  AIRCRAFT WAS THEN DISPATCHED.  (X)
